TARU PUBLICATIONS
Author

Mohammed Ali Jasim

Department of Mathematics, College of Science, Mustensiriyah University, Baghdad, Iraq

Published papers
1
Citations
1
Views
281
Downloads
94

Publications

1 paper
Open Access Research Article·pp. 939–945·Vol. 27, Issue 4Jun 2024

Some certain properties on analytic p-valent functions connected to fractional differential operator

Mohammed Ali Jasim, Zainab Esa Abdulnaby

Published Online: 30 Jun 2024DOI: 10.47974/JIM-1914

In this paper: This research paper introduces a new generalization of the normalized fractional differential operator, which expands a new direction in our research area. We utilize this new operator to establish a...

AbstractReferencesFull Text PDF (398 KB)Views: 281Downloads: 94Citations: 1